# SDR CA150909010

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RECEIVED GEAR DISAGREE WARNING MESSAGE. LEFT MAIN LANDING GEAR NOT EXTEND.   RECEIVED GEAR DISAGREE UPON SELECTING GEAR DOWN. TOWER CONFIRMED LEFT MLG NOT DOWN, RAN QRH, INCLUDING MANUAL EXTENSION. MESSAGE DID NOT CLEAR. IN FINAL ATTEMPT AFTER LANDING GEAR UP/UNSAFE LANDING PROCEDURE WE CYCLED LEVER ONE MORE TIME AND IT GAVE THE 3 GREEN INDICATION AND AIRCRAFT LANDED SAFELY.
